You are here

Get Answers

Sometimes it's nice to get advice from experts with a lot of letter degrees behind their names, but other times, you just need to hear what another parent (with a M.O.M. behind her name) has done that has worked. You've got questions? These moms have answers.
 
Ask a Question

1 Day and 2 Months Late

3 answers
2 years ago
Heya Ladies!! Me again. I guess you could call this an update or call this a "worsening problem." Whichever you decide to categorize it is your decision. Beyond all this, last month I wrote about how I thought I was pregnant, but that the blood tests that my doctor's ran came out to be negative. Friday (6 April 2012), I went in again and explained to them that I had not had my period for almost two months. Again, they ran a blood pregnancy test and it came out negative so, they put me on Ortho-Tricyclene (sp?). I've only been taking the birth-control for a couple days, but now, my period is two months and one day late. =/ I've been having a bit of nausea and some spotting (about a week ago). I don't want to spark any, "Am I pregnant" questions. I'm pretty sure that TWO blood HcG tests cannot lie so, what I'm asking is: is this normal (the nausea and some spotting) birth-control side affects?? I've been under a bit of stress as of late, but nothing that I haven't been through before and do not know why my body is acting up. I've had regular periods for YEARS now... and now, I've gone over two months without a period. If nausea and (some) spotting (mainly when I wipe) aren't symptoms of the birth-control, question number two is this: is it possible for the blood HcG tests to be incorrect? Again, I don't want to think, "Oh! I might be pregnant" and me not be so. I'm being cautious and seriously doubt that I am pregnant, but I have heard of people who have gone in for pregnancy tests and they've popped negative.. and nine months later, out comes a baby girl/boy that the parents weren't ready for. Any suggestions, ladies??

answers (3)

2 years ago
I took ortho tricyclene and it gave me bad nausea. It was a few years ago but I don't really remember if I had spotting but I do remember that it gave me nausea. 
2 years ago
Hormonal birth control will affect your hormones. Nausea and spotting are both related to your hormones, so it's not abnormal to experience them after starting a new hormonal birth control. If you've just started this round of pills you shouldn't get your period until your "off" week of pills. Once your hormones are regulated by the birth control pills the side effects you're experiencing should stop.
2 years ago
Okay.  Thanks!! Glad to hear that it's normal.

Vertical Tabs

*DISCLAIMER
Parenting.com's Answers are provided by members of our community. While your fellow moms and our editors have plenty of great advice to offer based on their experience, it is not a substitute for professional medical help. Always consult a medical professional when seeking medical advice. All submitted answers are subject to the rules set forth in our Privacy Policy and Terms of Use